That’ll Teach Me to Plan

So much for refining the routine yesterday…

In order to accommodate therapy coming in the afternoon (sometime between 2:00 – 4:00-ish), I was making slight adjustments all morning. The intent was, with enough changes, I could create a window of time for this therapy while being flexible to the non-specific arrival time.

Well, you probably guessed it by now. The therapy session was a no go. Not fault of the therapist, but she called to advise sessions were not approved. As it turns out, a hospital visit somehow terminates therapy and the whole process needs reinstated. Ugh!

Next!

I received an email from the Home Nursing Agency advising me a manufacturer of one of Ryan’s medicines issued a recall. A recall?!? What the hell? This medicine was five times higher in dosage than packaged! Here’s what the FDA had to say about it:

“The mislabeling represents a ‘potential significant health hazard’ and warned that an overdose could cause toxicity, which can result in tremors, dizziness, nervousness, headaches, seizures, angina, high blood pressure, low potassium, heart rates of up to 200 beats per minute, and death.”

Okay, that grabbed my attention in a big way. So, on to tracking down the lot numbers and comparing those against our supply.

…And then the feeding pump became temperamental. It wouldn’t hold a charge and the pump would randomly shut off.  The supply company said they would be out to replace it between 1:00 PM and 2:00 PM.  True to form, they came at 8:30 PM.

My three day search for Ryan’s tennis shoes continued to be unsuccessful. Good news though, I found them this morning when I wasn’t looking. It was probably one of the last places I would have thought.

The positive is, from Ryan’s care vantage, nothing changed. Thankfully, he maintained good body temperatures and other vitals throughout the day yesterday.

Today has started off without a hitch…

Advertisements

About Ryan's Rally LLC

kdiviney@ryansrally.org
This entry was posted in News. Bookmark the permalink.

6 Responses to That’ll Teach Me to Plan

  1. Keith says:

    I just got on here a couple Minutes ago to check on a update. I always check every morning to see how Ryan is doing. I just cant believe that about the recall-these companies need to make sure they pay more attention on there labeling. And I will Pray on the therepy part for you all. I just Hope and Pray that Ryan has a Great Day Today and Days Ahead! (From Morgantown WV)

  2. Jo Hobbs says:

    You write ’em, we read ’em fast! Just wish – wish – wish there were more that we could do to help you! Keep the prayer warriors in close touch. We are here for you, Divineys, and I know there are ways folks can help.

    That med sounds like lawsuits are in order! The way we are required we put our trust in these companies simply blows my mind! When we read the side effects of meds, we wonder if we should take them at all. Speaking for myself, of course, since my husband is on many new ones after his heart attack. We feel your pain! Really, we do! Still here, probably commenting too much. LOL

  3. Paula Yocom says:

    Not giving up, still holding on, and still believing! Ken, never thought I’d admire anyone as much as I admire my 96 yr old WWII vet Dad — but … now that I’ve met you, Sue, Kari and Ryan — I do — Love & Prayers today, tomorrow, always – Paula

  4. A Cup of Tea says:

    Hi. (This is Kathryn Beggs Howlett) Ken, these past few days I have given thanks for the glimmer of humor that shines through your posts. In spite of the frustration, sorrow, pain and exhaustion, those little sparkles are marvelous. I am with you all in heart and spirit each and every day, all day long. Bless you.

  5. The Colangelis says:

    There was a segment on this week’s CBS 60 minutes about a phamacuetical company having problems similar to what you describe with one of their plants in Puerto Rico. Reading your experience on finding Ryan’s tennis shoes, it give me new found hope that my favorite reading glasses I misplaced may reappear one day. It sounds as though Ryan is doing OK temperature wise and I’m sure he’s more comfortable since moving home. Take care of yourself and God bless you. We’re praying for Ryan.

  6. Well, this might explain the spasm in Ryan’s left leg. That medicine has side affects like these, tremors, dizziness, nervousness, headaches, seizures, angina, high blood pressure, low potassium, etc. My goodness. This family has been through so much, but hang in there, be strong for Ryan. I’m still praying for him.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s